# SDR UALA2011070503327

- Difficulty date: July 4, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 44,805 hours, 5,696 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Sdu
- Part number: 8220314102
- Part serial: 58
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE-DEP, SATCOM INOP.  SATCOM CBS RESET TO NO AVAIL.  DEFECT DEFERRED.  DUE TO FAULT HISTORY REPLACED SATELLITE DATA UNIT (LEFT) FOR MAINT.  MSG 23-68801 AND OPS NORMAL PER MM.
